Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 313, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2019, 3:21 PM EDT for Chattahoochee County, Marion County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2019, 3:21 PM EDT (19:21 UTC)
- Expired
- Sep 9, 2019, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA
The radar
The Maxwell AFB radar (KMXX), 100 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 3:49 PM EDT | TSTM WND DMG | 1 W Cusseta, GA | TREE DOWN NEAR THE INTERSECTION OF LOUVALE RD AND JAMESTOWN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WUUS52 KFFC 091921
SVRFFC
GAC053-197-092000-
/O.NEW.KFFC.SV.W.0313.190909T1921Z-190909T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
321 PM EDT Mon Sep 9 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Marion County in west central Georgia...
Southeastern Chattahoochee County in west central Georgia...
* Until 400 PM EDT.
* At 320 PM EDT, a severe thunderstorm was located near Eelbeck/West
Fort Benning, or 8 miles northeast of Cusseta, moving southwest at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cusseta, Brantley, Christopher and Eelbeck/West Fort Benning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
3242 8477 3245 8475 3247 8469 3248 8458
3244 8451 3237 8455 3229 8479
TIME...MOT...LOC 1920Z 050DEG 10KT 3240 8468
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
821
WWUS52 KFFC 091938
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Mon Sep 9 2019
GAC197-091948-
/O.CAN.KFFC.SV.W.0313.000000T0000Z-190909T2000Z/
Marion GA-
338 PM EDT Mon Sep 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
3242 8477 3245 8475 3247 8469 3244 8466
3234 8466 3230 8476 3229 8479
TIME...MOT...LOC 1938Z 050DEG 10KT 3237 8473
$$
GAC053-092000-
/O.CON.KFFC.SV.W.0313.000000T0000Z-190909T2000Z/
Chattahoochee GA-
338 PM EDT Mon Sep 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN CHATTAHOOCHEE COUNTY...
At 338 PM EDT, a severe thunderstorm was located near Christopher, or
near Cusseta, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cusseta, Eelbeck/West Fort Benning and Christopher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
3242 8477 3245 8475 3247 8469 3244 8466
3234 8466 3230 8476 3229 8479
TIME...MOT...LOC 1938Z 050DEG 10KT 3237 8473
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 1:25 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 9, 1:25 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
125 PM EDT Mon Sep 9 2019
.Update...
Have updated the forecast to expand pops across central GA
this afternoon. Otherwise no changes.
41
.PREV DISCUSSION... /Issued 353 AM EDT Mon Sep 9 2019/
SHORT TERM /Today through Tuesday/...
Current satellite loop shows mostly clear skies across the
southeastern states. There is a weak wave moving north out of the
gulf and should move onshore the TX/LA coast this morning but it is
not expected to cause any issues for north and central GA. There is
also a very weak stationary frontal boundary laying across south GA
which will act as a focusing mechanism for isolated afternoon
showers and thunderstorms today across central GA. There are some
limiting factors that will hinder convective development like
limited moisture and a developing upper level ridge centered over N
FL/S GA. This should keep any storms that develop this afternoon
isolated at best. This upper ridge will build northward through
Tuesday giving us continued hot temperatures. Heat Index values
across portions of north and central GA should range from 100 to 105
degrees this afternoon. Have expanded the heat advisory to include
the southern ATL suburbs and the Athens areas. Heat index values are
only expected to get near 100 to 102 that far north which is
slightly below advisory criteria, but with temps this warm into the
middle of September thinking an advisory is warranted. Isolated
showers and thunderstorms will again be possible over most of north
and central GA Tuesday afternoon but again they should be isolated.
01
LONG TERM /Tuesday Night through Sunday/...
Unseasonably strong upper level ridge will remain firmly entrenched
over the southern Appalachians resulting in above normal (8-12F deg)
temperatures through at least Friday. By the weekend, an easterly
wave over the Gulf of Mexico could potentially bring an increased
threat of showers and thunderstorms to north and central GA, however
medium-range models deviate a bit on placement of this "wave". Will
continue to advertise higher "chance" POPs by Sat/Sun with just a
few diurnally-driven afternoon/early evening storms possible Tue-Fri.
Assuming moisture and an increase in shower/storm coverage occurs
this coming weekend, temperatures should return closer to normal for
early-mid September, though the increase in humidity will make it
feel warmer than it actually is.
DJN.83
CLIMATE...
Records for 09-09
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 68 1988 73 1925 55 2011
1998
1956
KATL 100 1925 68 1988 78 1925 56 1902
KCSG 104 1925 70 1988 75 1925 58 1956
KMCN 102 1925 71 1988 79 1925 54 2011
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
.AVIATION...
18Z Update...
VFR ceilings and VSBYs expected through this TAF period. Winds
expected to stay 10kt or less but they should be mostly on the east
side...but could swing temporarily to the west. Looking for some
showers and thunderstorms this afternoon but they should stay south
of the KATL and KAHN area TAFs. Only KMCN and KCSG should see any
storms in their vicinity.
//ATL Confidence...18Z Update... Confidence high on all
elements...except medium on wind direction.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 98 71 94 70 / 10 10 20 20
Atlanta 98 74 94 72 / 10 10 30 20
Blairsville 90 65 88 64 / 5 10 30 20
Cartersville 98 71 95 70 / 5 10 30 20
Columbus 98 74 95 73 / 20 10 30 10
Gainesville 95 71 93 70 / 5 10 20 20
Macon 98 73 94 71 / 20 10 20 10
Rome 98 70 95 70 / 5 5 30 10
Peachtree City 98 72 94 71 / 10 10 30 20
Vidalia 98 74 95 72 / 20 10 20 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for the following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Clayton...Coweta...Crawford...Crisp...
Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Pulaski...Putnam...
Rockdale...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkes...Wilkinson.
&&
SHORT TERM...41
LONG TERM....DJN.83
AVIATION...41Hazardous weather outlook, Sep 9, 5:12 AM EDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 512 AM EDT Mon Sep 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 512 AM EDT Mon Sep 9 2019 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...Today and Tonight... ...HEAT ADVISORY IN EFFECT FOR A PORTION OF CENTRAL AND NORTH GEORGIA... Very warm temperatures combined with increasing humidity will lead to heat index values between 100 and 105 today for much of central and parts of north Georgia. A Heat Advisory is in effect from 1 PM to 8 PM today. Widely scattered thunderstorms are possible this afternoon, mainly south of a Columbus to Macon to Swainsboro line. If any storms develop, brief gusty winds, locally heavy rain, and cloud to ground lightning will be the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Above normal temperatures will persist through at least mid week. The combination of persistent heat in the 90s coupled with higher humidity will make it feel very uncomfortable. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. A few afternoon showers and thunderstorms will be possible each afternoon and evening, through Friday, but most areas will remain dry and very warm. By this weekend, there is the potential to see higher rain chances. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. DJN
In the hours before
Special weather statement, Sep 9, 2:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Mon Sep 9 2019
GAZ109>111-091915-
Wheeler GA-Telfair GA-Dodge GA-
245 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...
At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to near Scotland...and moving southeast at
5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Alamo, Helena, Milan, Scotland, Chauncey, Temperance, Achord
and Little Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3188 8316 3207 8267 3217 8279 3207 8316
TIME...MOT...LOC 1845Z 319DEG 5KT 3201 8311 3210 8282
WIND...40MPHSpecial weather statement, Sep 9, 2:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Mon Sep 9 2019
GAZ091-092-103-104-091915-
Schley GA-Sumter GA-Marion GA-Webster GA-
247 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
NORTHWESTERN SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL 315
PM EDT...
At 246 PM EDT...a strong thunderstorm was over Friendship, or 7 miles
northeast of Preston...moving southwest at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Plains, Church Hill, Friendship, Centerpoint and Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8453 3217 8442 3219 8430 3213 8431
3203 8437 3195 8452 3213 8464
TIME...MOT...LOC 1846Z 060DEG 6KT 3215 8445
WIND...40MPHSpecial weather statement, Sep 9, 3:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Mon Sep 9 2019
GAZ090-102-091930-
Chattahoochee GA-Stewart GA-
304 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHEASTERN STEWART COUNTIES UNTIL 330 PM EDT...
At 303 PM EDT...a strong thunderstorm was over Manta, or near
Cusseta...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Manta and Renfroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3223 8482 3233 8469 3231 8466 3224 8466
3217 8472
TIME...MOT...LOC 1903Z 043DEG 8KT 3227 8469
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 9, 3:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Mon Sep 9 2019
GAZ090-091-091930-
Chattahoochee GA-Marion GA-
306 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHATTAHOOCHEE AND
NORTHWESTERN MARION COUNTIES UNTIL 330 PM EDT...
At 306 PM EDT...a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista...moving southwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3251 8462 3245 8451 3229 8463 3236 8474
3248 8468
TIME...MOT...LOC 1906Z 037DEG 12KT 3244 8458
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 9, 3:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Sep 9 2019
GAZ105-107-108-091945-
Dooly GA-Wilcox GA-Pulaski GA-
314 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...NORTHWESTERN
WILCOX AND PULASKI COUNTIES UNTIL 345 PM EDT...
At 314 PM EDT...a strong thunderstorm was over Wallace, or 7 miles
southwest of Hawkinsville...moving southwest at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hawkinsville, Pineview, Browndale, Wallace, Tippettville, Hartford,
Mock Springs, Pulaski State Prison and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8372 3233 8357 3230 8338 3206 8343
TIME...MOT...LOC 1914Z 038DEG 5KT 3219 8353
WIND...40MPHSpecial weather statement, Sep 9, 3:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon Sep 9 2019
GAZ108>110-091945-
Telfair GA-Wilcox GA-Dodge GA-
316 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR...SOUTHEASTERN WILCOX AND
SOUTHERN DODGE COUNTIES UNTIL 345 PM EDT...
At 316 PM EDT...a line of strong thunderstorms was along a line
extending from Rhine to McRae...and moving southwest at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Helena, Milan, Rhine and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3203 8323 3210 8290 3208 8288 3196 8282
3187 8327
TIME...MOT...LOC 1916Z 024DEG 13KT 3197 8320 3205 8288
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:51 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more | 22 hr |
| Sep 9, 1:17 PM EDT | Special Weather Statement | FFC | Laurens | 28 min |
| Sep 9, 1:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Sep 9, 1:43 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Sep 9, 1:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Sep 9, 1:51 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Sep 9, 2:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Sep 9, 2:11 PM EDT | Special Weather Statement | FFC | Dodge | 34 min |
| Sep 9, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 25 min |
| Sep 9, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Sep 9, 2:19 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Sep 9, 2:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Sep 9, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 9, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Sep 9, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 52 min |
| Sep 9, 2:43 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Sep 9, 2:45 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Sep 9, 2:47 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Sep 9, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| Sep 9, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 51 min |
| Sep 9, 3:04 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Sep 9, 3:06 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Sep 9, 3:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Sep 9, 3:16 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 9, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 43 min |
| Sep 9, 3:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Sep 9, 3:26 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Sep 9, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Sep 9, 3:40 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Sep 9, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 28 min |
| Sep 9, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Sep 9, 3:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 31 min |
| Sep 9, 4:31 PM EDT | Special Weather Statement | FFC | Stewart | 29 min |
| Sep 9, 5:33 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Sep 9, 6:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Sep 9, 6:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 9, 6:32 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Sep 9, 7:00 PM EDT | Special Weather Statement | FFC | Greene | 15 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.